# SDR DALA2024081908249

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON SPIGOT RECEPTACLE FITTING UPPER SPAR ON RH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT RECEPTACLE FITTING UPPER SPAR ON RH PYLON AS PER A319 SRM 54-51-12-300-001. (0508887)
